# SDR 20030858

- Difficulty date: July 2, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 18,435 hours, 22,246 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rt Prop
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED RT ENGINE AUTOFEATHERED.  MAINTENANCE CHECKED AND CLEANED PRESSURE SWITCHES AND PERFORMED OPERATIONAL CHECK OF AUTOFEATHER SYSTEM WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
